A 20-year-old female asked:
mild cramping, a tender lower abdomen, tired and nauseous/hungry at the same time with no fever. i stopped desogen (ethinyl estradiol and desogestrel) about 2 1/2 weeks ago, what's going on?
2 doctor answers • 3 doctors weighed in
Fertility Medicine 29 years experience
No way: At all to tell online. Too non-specific. If it persists, see a doctor.
5k viewsAnswered >2 years ago
Specializes in Gynecology
Possibilities: There are too many possibilities. From the way you asked, i imagine you wondered if pregnancy is one of the possibilities. That is unlikely because even you were pregnant, it is too early to have symptoms.
The one possibility that concerns me most is an infection which does not always have a fever. However, this need to be evaluated by a medical professional.
5k viewsReviewed >2 years ago
Last updated Dec 27, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.